Question: This question is in regards to hypoglycemia mimicking a stroke. You arrive on scene and the patient is presenting with the classic signs of a stroke such as facial droop, arm drift etc. Patient is out of the stroke protocol since GCS was <10, and the patient was terminally ill due to cancer, with a valid DNR. I obtain a BGL and the BS comes back as a 3.0mmol, so I correct the hypoglycemic event. Moments later a second BS was taken and it comes back as 4.1mmol. Another stroke assessment was done, with no signs and or symptoms of a stroke. Patient then complains of severe cancer related pain in her abdomen. My question is now, would I have been save in not giving the patient any NSAIDS since one of the contraindications was "CVA or TBI within previous 24 hours?" I ended up giving Acetaminophen since I thought doing something is better than nothing for the patient’s abdomen pain. Along with that, I didn't know if the patient experienced both a CVA and a Hypoglycemic event together at the same time, or if the patient experienced a stroke hidden in with the hypoglycemic event. What are your thoughts?